MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO 4 FR SINGLE LUMEN W/TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO 4 FR SINGLE LUMEN W/TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redp3221 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that on (b)(6) 2019, nurse assessed that there was fair blood returns and queried leaking saline and some blood at site when pt was in for picc care and blood work at oncology.Picc nurse assessed same day and found no leak at that time.On (b)(6) 2019 pt received chemo tx paclitaxel and carboplatin, and picc nurse was notified the following week that the tx room nurse found leaking from insertion site with no blood returns again.Picc nurse confirmed leaking at the site.Picc was withdrawn 2 cm.Flushed and still had leaking.A picc exchange was attempted and unsuccessful due to line curling in the axilla.Line was removed.New line insertion in new site on same date ((b)(6) 2019).On review of the original line, an hole was found at the 20 cm mark.

Brand Name
POWERPICC SOLO 4 FR SINGLE LUMEN W/TLS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9856807
Report Number3006260740-2020-00906
Device Sequence Number2611518
Product Code LJS
UDI-Device Identifier00801741028618
UDI-Public(01)00801741028618
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9194118
Device Lot NumberREDP3221
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1